# SDR WRLA20110806498

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N383WA
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 64,152 hours, 12,530 cycles
- Engine: Ge CF680
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 4461761
- Condition: Broken
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREX BOTTLE INADVERTENLY FIRED AT A-6 CHECK.  DISCHARGE HEAD AT BOTTLE BROKE RELEASING AGENT INTO AFT ASSY COMPARTMENT NOT TO APU DISCHARGE TUBES AC TT 64151:56 TC 12530.
